Alert archive / Connecticut / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 63, NWS Albany, NY

June 29, 2006Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jun 29, 2006, 4:24 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2006, 4:24 PM EDT (20:24 UTC)
Expired
Jun 29, 2006, 5:30 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 106 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 1:36 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2006-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 232 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2006-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
232 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 292025
SVRALY
CTC005-292130-
/O.NEW.KALY.SV.W.0063.060629T2024Z-060629T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
424 PM EDT THU JUN 29 2006

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LITCHFIELD COUNTY IN NORTHERN CONNECTICUT

* UNTIL 530 PM EDT

* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  KENT...OR ABOUT 9 MILES NORTH OF SHERMAN...AND MOVING EAST AT 5
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KENT BY 430 PM EDT
  NEW PRESTON BY 505 PM EDT
  CORNWALL BRIDGE POTTERY AND CORNWALL BRIDGE BY 520 PM EDT
  7 MILES WEST OF LITCHFIELD BY 530 PM EDT

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. 
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOS. IF THIS STORM MOVES INTO 
YOUR AREA...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4177 7366 4160 7358 4167 7311 4193 7322

$$
1 follow-up statement
000 
WWUS51 KALY 292102
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT THU JUN 29 2006

CTC005-292130-
/O.CON.KALY.SV.W.0063.000000T0000Z-060629T2130Z/
LITCHFIELD CT-
500 PM EDT THU JUN 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT 
FOR LITCHFIELD COUNTY...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE STRONGEST CORE 
OF THIS STORM CLUSTER...WAS NOW LOCATED NEAR NORFOLK VILLAGE 
GREEN...OR ABOUT 10 MILES NORTHWEST OF TORRINGTON...MOVING NORTHEAST 
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NORFOLK...WEST NORFOLK AND MILL BROOK BY 505 PM EDT
  NORTH GREEN BY 510 PM EDT

ANOTHER STRONG TO LOCALLY SEVERE THUNDERSTORM WAS LOCATED NORTH OF 
TORRINGTON...MOVING NORTHEAST AT 15 MPH.

IF SEVERE WEATHER THREATENS YOUR AREA...SEEK SHELTER IMMEDIATELY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR EAST CENTRAL NEW YORK. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR
NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND SOUTHEASTERN NEW
YORK AND SOUTHERN VERMONT.

LAT...LON 4180 7367 4163 7359 4187 7311 4207 7312

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:08 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 29, 3:08 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
308 PM EDT THU JUN 29 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
SEVERE THUNDERSTORM WATCH 559 IN EFFECT FOR CONVECTION FROM HUDSON
VALLEY AND ADIRONDACKS ON EAST. THIS CONVECTION IS PRE FRONTAL AND
HAS PRODUCED SOME SUB SEVERE WIND GUSTS AND UP TOP MARBLE HAIL
LOCALLY. THE STRONGER CONVECTION WILL BE TRACKING FROM WESTERN NY
ASSOCIATED WITH AN UPPER LOW AND RAPID COOLING ALOFT. VIL OF THE
DAY IN EASTERN AREAS INCLUDING THE CAPITAL DISTRICT ARE IN THE
LOWER 50S...BUT OUT NEAR BUFFALO ARE IN THE LOW TO MID 40S...SO
STORMS THIS EVENING WILL HAVE IN ENHANCED POTENTIAL FOR LARGE
HAIL AND DAMAGING WINDS...WITH CHARACTERISTIC LOWER VIL VALUES.
ANY STORMS HAVE THE POTENTIAL FOR OVER AN INCH OF RAIN...SO
LOCALIZED FLASH FLOODING POTENTIAL WILL BE WATCHED.

SCATTERED STORMS WILL LINER THROUGH MUCH OF THE NIGHT...UNTIL THE
MEAN UPPER TROUGH AXIS EXITS TOWARD MORNING. THE NORTHERN STREAM
REMAINS RATHER ACTIVE...AND ANY WIDELY SCATTERED SHOWERS OR
THUNDERSTORMS FRIDAY AND SATURDAY WOULD BE IN THE MOUNTAINS...AND
A FEW MIGHT HOLD ON LONG ENOUGH TO MAKE IT INTO THE VALLEYS...SO
SLIGHT CHANCE TO CHANCE POPS IN SOME AREAS FRIDAY AND SATURDAY.

SOME INDICATIONS IN GUIDANCE FOR A LOW LEVEL JET SEGMENT TO
INCREASE OVERHEAD SATURDAY NIGHT AND SUNDAY...AND AN UPPER JET
SEGMENT STRENGTHENS IN CANADA. ENHANCED LOW LEVEL
CONVERGENCE...RAPID WARMING AT THE BOUNDARY LAYER...AND SOME UPPER
DIVERGENCE SUGGEST SOME CONVECTIVE COMPLEX MAY TRACK THROUGH
NORTHERN AND CENTRAL AREAS SATURDAY NIGHT AND SUNDAY.
TEMPERATURES WILL BE AROUND NORMAL FRIDAY THEN TEMPERATURES
GETTING ABOVE NORMAL SATURDAY AND SUNDAY...LESS SO SUNDAY
DEPENDING ON CLOUD COVER...CONVECTIVE DEBRIS AND TIMING OF PASSAGE
OF COLD FRONT SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
FLOW BECOMES ZONAL MONDAY AND TUESDAY...WITH TEMPERATURES AROUND
NORMAL MONDAY...AND ABOVE NORMAL TUESDAY WITH THE BOUNDARY LAYER
WARMING. ANOTHER STRONG UPPER SYSTEM TRACKS OUT OF CANADA WEDNESDAY
AND THURSDAY. CHANCES OF SHOWERS AND THUNDERSTORMS LATER TUESDAY
AND WEDNESDAY...THEN COOLING AND DRYING THURSDAY.

&&

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 9 PM. ANY
THUNDERSTORM COULD PRODUCE GUSTY WINDS TO 60 MPH AND NICKEL SIZE
HAIL...IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING.
THUNDERSTORMS HAVE ALREADY BEEN A PROBLEM OVER KALB ALREADY THIS
AFTERNOON AND MORE SCATTERED ONES WILL TAKE PLACE AND COULD IMPACT
BOTH KPOU AND KGLF THROUGH THIS EVENING. LATER TONIGHT...AS A COLD
FRONT CROSSES THROUGH THE REGION...THE THUNDERSTORM THREAT WILL
DIMINISH MARKEDLY. WITH WET GROUND SOME FOG WILL LIKELY FORM...BUT
WE THINK IT WOULD ONLY BRIEFLY DROP CONDITIONS TO IFR/LIFR AS  A BIT
OF A BREEZE WILL DEVELOP WHICH WOULD MIX THE AIR UP. MAINLY VFR
CONDITIONS ARE EXPECTED ON FRIDAY ALONG WITH BETTER VISIBILITIES. AT
THE SAME TIME...A STRAY SHOWER OR EVEN AFTERNOON THUNDERSTORM STILL
CANNOT BE ENTIRELY RULED OUT.

&&

.HYDROLOGY...
MANY AREAS AND RIVERS REMAIN IN FLOOD...AND WILL REMAIN SO FOR THE
NEXT SEVERAL HOURS TO COUPLE OF DAYS. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR FURTHER DETAILS.

FOR DETAILS ON RIVER LEVELS AND FORECASTS...GO TO WEATHER.GOV/ALY
AND GO TO OUR ADVANCED HYDROLOGIC PREDICTION SERVICE (AHPS) PAGE.

THUNDERSTORMS...CONTAINING TORRENTIAL DOWNPOURS...HAVE ALREADY
PRODUCED UP TO AN INCH OF RAIN IN A FEW LOCALITIES. MORE OF THESE
COULD TAKE PLACE THROUGH THE EVENING. WHILE RAINFALL AMOUNTS OF AN
ADDITIONAL INCH OR TWO ARE POSSIBLE...THESE AMOUNTS WILL BE HIGHLY
LOCALIZED AND SHOULD PRODUCE NO ADDITIONAL RISES ON RIVERS. THEY
COULD HOWEVER PRODUCE SHARP RISES ON ON ANY STREAMS THAT THE RAIN
FALLS ON. ALSO...PONDING OF WATER WILL TAKE PLACE ON ROADWAYS. THE
GOOD NEWS...IS THAT A DRYING TREND WILL TAKE HOLD FRIDAY INTO AT
LEAST THE FIRST PORTION OF THE WEEKEND...ALLOWING THE GROUND TO
BEGIN TO DRY OUT...AND THE RUNOFF TO FINALLY SUBSIDE IN EARNEST.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

NAS/HWJIV/VILLANI
Hazardous weather outlook, Jun 29, 5:45 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
545 AM EDT THU JUN 29 2006

NYZ032-033-038>040-082-301100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON-
MONTGOMERY-NORTHERN FULTON-
545 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND
MOHAWK VALLEY IN EAST CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT..
FLOODING CONTINUES...REFER TO FLOOD STATEMENTS AND WARNINGS.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A COLD FRONT
MOVES EAST ACROSS THE AREA. THE STORMS WILL MOVE TO THE NORTHEAST
AROUND 30 MPH AND PRODUCED LOCALIZED HEAVY DOWNPOURS. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.

CTZ001-013-MAZ001-025-NYZ041>043-047>054-058>061-063>066-083-084-
VTZ013>015-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
EASTERN WINDHAM-
545 AM EDT THU JUN 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CAPITAL DISTRICT...LAKE
GEORGE SARATOGA REGION...EASTERN CATSKILLS...MID HUDSON
VALLEY...TACONICS IN EAST CENTRAL NEW YORK...THE BERKSHIRES...SOUTHERN
VERMONT AND THE LITCHFIELD HILLS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AS A COLD FRONT
MOVES EAST ACROSS THE AREA. THE STORMS WILL MOVE TO THE NORTHEAST
AROUND 30 MPH AND PRODUCED LOCALIZED HEAVY DOWNPOURS. THE MAIN
SEVERE THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS POSSIBLE TODAY.

In the hours before

Special weather statement, Jun 29, 2:23 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
223 PM EDT THU JUN 29 2006

NYZ063-064-291915-
EASTERN ULSTER NY-WESTERN ULSTER NY-
223 PM EDT THU JUN 29 2006

...A STRONG THUNDERSTORM IN ULSTER COUNTY...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...WINDS IN EXCESS OF 30 MPH...AND HEAVY RAIN. THIS STORM
WAS LOCATED NEAR KERHONKSON...OR ABOUT 6 MILES NORTHEAST OF
ELLENVILLE...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF NEW PALTZ BY 235 PM EDT.
TILLSON AND 7 MILES SOUTHEAST OF OLIVEBRIDGE BY 245 PM EDT.
HURLEY BY 255 PM EDT.
KINGSTON...PORT EWEN AND 7 MILES SOUTHEAST OF WEST HURLEY BY 300 PM
EDT.
LAKE KATRINE BY 310 PM EDT.
Local storm report, Jun 29, 2:36 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     NISKAYUNA               42.82N 73.90W
06/29/2006                   SCHENECTADY        NY   TRAINED SPOTTER

            TWO 10 INCH DIAMETER TREES DOWN BY LOCK RD AND ROSENDALE
            RD. SPOTTER ESTIMATES WINDS AT 50 MPH.

&&

RTRACEY/ROKEEFE
Special weather statement, Jun 29, 2:36 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT THU JUN 29 2006

NYZ041-050-291915-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
236 PM EDT THU JUN 29 2006

...A STRONG THUNDERSTORM IN SARATOGA COUNTY...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...WINDS IN EXCESS OF 45 MPH...AND HEAVY RAIN. THIS STORM
WAS LOCATED NEAR MECHANICVILLE...AND MOVING NORTH AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
7 MILES EAST OF BALLSTON SPA BY 250 PM EDT
7 MILES EAST OF MILTON BY 255 PM EDT
SARATOGA SPRINGS BY 305 PM EDT
Special weather statement, Jun 29, 3:17 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
317 PM EDT THU JUN 29 2006

NYZ065-066-292000-
WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
317 PM EDT THU JUN 29 2006

...A STRONG THUNDERSTORM IN DUTCHESS COUNTY...

AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...AND WINDS IN EXCESS OF 40 MPH. THIS STORM WAS LOCATED
NEAR HOPEWELL JUNCTION...OR ABOUT 9 MILES SOUTHEAST OF
POUGHKEEPSIE...AND MOVING NORTHEAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF PLEASANT VALLEY BY 340 PM EDT
MILLBROOK AND DOVER PLAINS BY 400 PM EDT
Local storm report, Jun 29, 3:19 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
319 PM EDT THU JUN 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     FLASH FLOOD      CAMBRIDGEPORT           43.15N 72.56W
06/29/2006                   WINDHAM            VT   TRAINED SPOTTER

            READ RD COMPLETELY WASHED OUT. PROPERTY DAMAGE, GARGAGES
            UNDERMINED AND ON THEIR SIDES. ROAD CLOSED.

&&

RTRACEY/ROKEEFE
Special weather statement, Jun 29, 3:35 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT THU JUN 29 2006

NYZ063-292015-
WESTERN ULSTER NY-
335 PM EDT THU JUN 29 2006

...A STRONG THUNDERSTORM IN ULSTER COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...HAIL UP TO ONE HALF INCH IN
DIAMETER...WINDS IN EXCESS OF 40 MPH...AND HEAVY RAIN. THIS STORM
WAS LOCATED 8 MILES WEST OF NAPANOCH...OR ABOUT 8 MILES WEST OF
ELLENVILLE...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
NAPANOCH BY 345 PM EDT
7 MILES NORTHWEST OF KERHONKSON BY 355 PM EDT

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:17 AM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region43 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.